# SDR JIKA2015112301

- Difficulty date: November 23, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N4299A
- Make and model: Beech B-99
- Aircraft serial: U146
- Aircraft time: 36,533 hours, 56,293 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC250
- Part serial: 2932
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN-ROUTE THE PILOT REPORTED A DUEL INVERTER FAILURE, DUE TO THE IFR WEATHER CONDITIONS.  THE PILOT DECLARED AN EMER & DIVERTED WHERE THE WEATHER CONDITIONS WERE VFR.  THE PILOT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A FAULTY NR 1 INVERTER.  REPLACED NR 1 INVERTER & PERFORMED OPERATIONAL CHECKS ON BOTH NR 1 & 2 INVERTERS.  ALL CHECKS WERE NORMAL.
